Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 580250, 19 pages
http://dx.doi.org/10.1155/2012/580250
Research Article

End-Point Results for Multivalued Mappings in Partially Ordered Metric Spaces

1Department of Mathematics and Statistics, Faculty of Management Studies, University of Central Punjab, Lahore, Pakistan
2Department of Mathematics, Disha Institute of Management and Technology, Satya Vihar, Vidhansabha-Chandrakhuri Marg, Mandir Hasaud, Raipur 492101, India

Received 27 March 2012; Accepted 7 June 2012

Academic Editor: J. Dydak

Copyright © 2012 Ismat Beg and Hemant Kumar Nashine. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ismat Beg and Hemant Kumar Nashine, “End-Point Results for Multivalued Mappings in Partially Ordered Metric Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 580250, 19 pages, 2012. https://doi.org/10.1155/2012/580250.